# SDR DALA2022041902697

- Difficulty date: April 18, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 108,997 hours, 16,112 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 187 ER/A 574706-14AD SECT. I REPAIR WAS ACCOMPLISHED ON A/C 187 (15,095 TFC AND 102,989 TFH) IN THE RH WING SKIN AT STR L-6.5. FOLLOW ON ACTION IS REQUIRED FOR SECT. III INSPECTION. CORRECTIVE ACTION: ACCOMPLISH ER/A 574706-14AD REV. B SECTION III PRIOR TO 6,000 CYCLES OR 18,000 FLIGHT HOURS AFTER SECTION I REPAIR (2201351)
